# SDR UPS03241153

- Difficulty date: August 15, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 63,770 hours, 48,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING L/E CAVITY SUSPECT CRACK ON RIB ABOVE NR 5 L/E FLAP ACTUATOR ON INVESTIGATION T-SECTION FOUND CRACKED & CORRODED.  REPLACED T-SECTION IAW SRM 51-30-02 & DRAWING NR 656268.
